Numerical solution of Burgers' equation with restrictive Taylor approximation


GULSU M., Ozis T.

APPLIED MATHEMATICS AND COMPUTATION, vol.171, no.2, pp.1192-1200, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 171 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1016/j.amc.2005.01.106
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.1192-1200

Abstract

In this paper, we have applied restrictive Taylor approximation classical explicit finite difference method to the Burgers' equation with a set of initial and boundary conditions to obtain its numerical solution. The stability region and truncation error of the new method are discussed. The accuracy of the proposed method is demonstrated by the two test problems. The numerical results are found in good agreement with the exact solutions. (c) 2005 Elsevier Inc. All rights reserved.